MAUDE Adverse Event Report: ARTHREX, INC. CUP GRASPER, TEETH, 2.5 X 330MM; RONGEUR

ARTHREX, INC. CUP GRASPER, TEETH, 2.5 X 330MM; RONGEUR
Model Number CUP GRASPER, TEETH, 2.5 X 330MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-feb-2026, a facility representative reported via (b)(4) that an ar-s7120-025-330 2.5 x 330 mm teeth cup grasper jaw was broken during a case with no patient affected.

Brand Name
CUP GRASPER, TEETH, 2.5 X 330MM
Common Device Name
RONGEUR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24520457
Report Number1220246-2026-01262
Device Sequence Number18572952
Product Code LXH
UDI-Device Identifier00888867427501
UDI-Public(01)00888867427501(11)230801(10)01561157
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUP GRASPER, TEETH, 2.5 X 330MM
Device Catalogue NumberAR-S7120-025-330
Device Lot Number01561157
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown